Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 186
HTML articles powered by AMS MathViewer

Uncomplemented $C(X)$-subalgebras of $C(X)$
John Warren Baker PDF
Trans. Amer. Math. Soc. 186 (1973), 1-15
The values of exponential polynomials at algebraic points. I
Carlos Julio Moreno PDF
Trans. Amer. Math. Soc. 186 (1973), 17-31
Archimedean-like classes of lattice-ordered groups
Jorge Martinez PDF
Trans. Amer. Math. Soc. 186 (1973), 33-49
Relative projectivity, the radical and complete reducibility in modular group algebras
D. C. Khatri PDF
Trans. Amer. Math. Soc. 186 (1973), 51-63
Structure theorems for certain topological rings
James B. Lucke and Seth Warner PDF
Trans. Amer. Math. Soc. 186 (1973), 65-90
Extremal structure in operator spaces
M. Sharir PDF
Trans. Amer. Math. Soc. 186 (1973), 91-111
The module decomposition of $I(\bar A/A)$
Klaus G. Fischer PDF
Trans. Amer. Math. Soc. 186 (1973), 113-128
Chebyshev constant and Chebyshev points
Susan L. Friedman PDF
Trans. Amer. Math. Soc. 186 (1973), 129-139
Complex Lindenstrauss spaces with extreme points
B. Hirsberg and A. J. Lazar PDF
Trans. Amer. Math. Soc. 186 (1973), 141-150
Critical point theory for nonlinear eigenvalue problems with indefinite principal part
Melvyn S. Berger PDF
Trans. Amer. Math. Soc. 186 (1973), 151-169
Ergodicity of the Cartesian product
Elias G. Flytzanis PDF
Trans. Amer. Math. Soc. 186 (1973), 171-176
The constrained coefficient problem for typically real functions
George B. Leeman PDF
Trans. Amer. Math. Soc. 186 (1973), 177-189
Symmetric completions and products of symmetric matrices
Morris Newman PDF
Trans. Amer. Math. Soc. 186 (1973), 191-201
The Veech structure theorem
Robert Ellis PDF
Trans. Amer. Math. Soc. 186 (1973), 203-218
Denjoy-type flows on orientable $2$-manifolds of higher genus
Carl S. Hartzman PDF
Trans. Amer. Math. Soc. 186 (1973), 219-227
Extending cell-like maps on manifolds
B. J. Ball and R. B. Sher PDF
Trans. Amer. Math. Soc. 186 (1973), 229-246
Weighted Grothendieck subspaces
Jo ao B. Prolla and Silvio Machado PDF
Trans. Amer. Math. Soc. 186 (1973), 247-258
Convergence of sequences of semigroups of nonlinear operators with an application to gas kinetics
Thomas G. Kurtz PDF
Trans. Amer. Math. Soc. 186 (1973), 259-272
Joint measures and cross-covariance operators
Charles R. Baker PDF
Trans. Amer. Math. Soc. 186 (1973), 273-289
Zero-one laws for Gaussian measures on Banach space
Charles R. Baker PDF
Trans. Amer. Math. Soc. 186 (1973), 291-308
A Kurosh subgroup theorem for free pro-$\mathcal {C}$-products of pro-$\mathcal {C}$-groups
Dion Gildenhuys and Luis Ribes PDF
Trans. Amer. Math. Soc. 186 (1973), 309-329
Asymptotic stability and spiraling properties for solutions of stochastic equations
Avner Friedman and Mark A. Pinsky PDF
Trans. Amer. Math. Soc. 186 (1973), 331-358
Dirichlet problem for degenerate elliptic equations
Avner Friedman and Mark A. Pinsky PDF
Trans. Amer. Math. Soc. 186 (1973), 359-383
On the structure of semigroups which are unions of groups
R. J. Warne PDF
Trans. Amer. Math. Soc. 186 (1973), 385-401
Conditions under which disks are $P$-liftable
Edythe P. Woodruff PDF
Trans. Amer. Math. Soc. 186 (1973), 403-418
Abstract homotopy theory and generalized sheaf cohomology
Kenneth S. Brown PDF
Trans. Amer. Math. Soc. 186 (1973), 419-458
Central idempotent measures on compact groups
Daniel Rider PDF
Trans. Amer. Math. Soc. 186 (1973), 459-479
On the existence of invariant measures for piecewise monotonic transformations
A. Lasota and James A. Yorke PDF
Trans. Amer. Math. Soc. 186 (1973), 481-488
Diffeomorphisms homotopic to the identity
Edward C. Turner PDF
Trans. Amer. Math. Soc. 186 (1973), 489-498
Addendum to “Converse theorems and extensions in Chebyshev rational approximation to certain entire functions in $[0,+\infty )$” (Trans. Amer. Math. Soc. 170 (1972), 171–185)
A. R. Reddy PDF
Trans. Amer. Math. Soc. 186 (1973), 499-502